# SDR 2012FA0000116

- Difficulty date: January 9, 2012
- Submitted: February 17, 2012
- Operation: General aviation
- Aircraft: N106TW
- Make and model: Amd FALCON10
- Aircraft serial: 84
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 6000480
- Part serial: MAY76213
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, ANTI-SKID CONTROL RELEASED LEFT BRAKES CAUSING ACFT TO PULL TO THE RIGHT ON THE RUNWAY.  FAILURE OF THE ANTI-SKID CONTROL UNIT.  REPLACE ANTI-SKID CONTROL.
